MathSciNet Relay Station
MathSciNet bibliographic data
MR1894627 (2002m:30013) 30C45
Li, Jian-Lin; Owa, Shigeyoshi Sufficient conditions for starlikeness. Indian J. Pure Appl. Math. 33 (2002), no. 3, 313–318.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement